Skip to main content
placeholder image

Finiteness of Profinite Groups with a Rational Probabilistic Zeta Function

Journal Article


Abstract


  • We prove that every profinite group in a certain class with a rational probabilistic zeta function has only finitely many maximal subgroups.

Publication Date


  • 2016

Geographic Focus


Citation


  • Dung, D. Hoang. (2016). Finiteness of Profinite Groups with a Rational Probabilistic Zeta Function. Communications in Algebra, 44 (2), 787-795.

Scopus Eid


  • 2-s2.0-84955470174

Number Of Pages


  • 8

Start Page


  • 787

End Page


  • 795

Volume


  • 44

Issue


  • 2

Place Of Publication


  • United States

Abstract


  • We prove that every profinite group in a certain class with a rational probabilistic zeta function has only finitely many maximal subgroups.

Publication Date


  • 2016

Geographic Focus


Citation


  • Dung, D. Hoang. (2016). Finiteness of Profinite Groups with a Rational Probabilistic Zeta Function. Communications in Algebra, 44 (2), 787-795.

Scopus Eid


  • 2-s2.0-84955470174

Number Of Pages


  • 8

Start Page


  • 787

End Page


  • 795

Volume


  • 44

Issue


  • 2

Place Of Publication


  • United States